| Catalog Number |
18064260S |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/01/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that, it involved a 4.2mm 340mm (18064260s) drill during a scn nail.The end snapped in the patient and was irretrievable.
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.